MAUDE Adverse Event Report: AESCULAP AG AS VEGA PS FEMORAL COMP.CEMENTED F6N R; KNEE ENDOPROSTHESES

AESCULAP AG AS VEGA PS FEMORAL COMP.CEMENTED F6N R; KNEE ENDOPROSTHESES
Model Number NX033Z
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reference code nx033z, device name as vega ps femoral comp.Cemented f6n r, serial number n/a, batch number unknown, udi device identifier (b)(4), udi production identifier unknown, basic udi-di n/a, unit of use udi-di (b)(4), manufacturing date unknown.Reference code nx053z, device name as vega ps tibial plateau cemented t2, serial number n/a, batch number unknown, udi device identifier (b)(4), udi production identifier unknown, basic udi-di n/a, unit of use udi-di (b)(4), manufacturing date unknown.Ref.Code device name batch nx043 patella 3-pegs p3 unknown, nx120 vega ps gliding surface t2/2+ 10mm unknown, nn260p plug f/tibial plateau unknown.Investigation: no product at hand.Therefore an investigation at the product is not possible.Pictorial documentation: there are no pictures available.Batch history review: due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.Explanation and rationale: in the light of the little information received and due the circumstance that we did not received the complained devices it is not possible to determine a root cause for the mentioned failure.Corrective action: for this topic (vega loosening) a product safety case (psc) was initiated.
 
Event or Problem Description
It was reported that there was an issue with a vega knee components.As a result of having the product implanted the patient has experienced pain, swelling in right knee and normal daily activities were restricted due to pain.Intraoperative findings during replacement surgery to right knee were loosening of the tibial and femoral components which resulted in a revision surgery.The primary surgery occurred on (b)(6) 2013 and the revision surgery occurred on (b)(6) 2016.The cement used during procedure is unavailable.All available information has been provided at this time, if additional information becomes available the complaint will be updated accordingly.The adverse event / malfunction is filed under reference (b)(4).Involved components: nx033z(ps femur cemented f6n rt), nx043 (universal patella p3), nx053z (ps tibia cemented t2), nx120 (ps pe insert t2/t2+, 10mm), nn260p(peek plug f/ tibia).Associated medwatches: 2916714-2020-00655, 2916714-2020-00656, 2916714-2020-00657, 2916714-2020-00658, 2916714-2020-00659.

Brand Name
AS VEGA PS FEMORAL COMP.CEMENTED F6N R
Common Device Name
KNEE ENDOPROSTHESES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11210144
Report Number2916714-2020-00655
Device Sequence Number17036930
Product Code JWH
UDI-Device Identifier04046963810207
UDI-Public4046963810207
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2021
Report Date (Section F) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNX033Z
Device Catalogue NumberNX033Z
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/08/2019
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/21/2021